Hair Loss Treatments
Hair Loss & Alopecia Information, Support, and Treatments
Results 1 to 2 of 2
  1. #1
    Senior Member Stabber's Avatar
    Join Date
    Jun 2003
    Location
    Lost
    Posts
    271

    Why is my damn head itchy all of a sudden?

    Been losing my hair for over a year slowly. Ok, so I made it through the winter month with no itchiness. I started nizoral back in November. It's my only treatment. No propecia or minox.

    This week my head is itchy in WARMER weather. It makes no sense. Shouldnt it be the opposite?

    The only thing I can think of is that I started Mega Men vitamins.
    "Waste my time, commiserating,
    Self medicating - it's my design
    Although I know you don't approve"-Aaron Lewis

  2. #2
    Senior Member
    Join Date
    Jan 2004
    Posts
    851
    i dont know how a vitamin could make your head itchy
    "Then you have the Goat"-Waiting

Similar Threads

  1. itchy head after HT - what can i do?!?!
    By youngnat in forum Hair Transplants & Hair Replacement Surgery
    Replies: 2
    Last Post: February 16th, 2008, 09:17 PM
  2. head more itchy after not shampooing
    By abcdefg in forum Men's General Hair Loss Discussions
    Replies: 8
    Last Post: October 30th, 2007, 06:55 AM
  3. Itchy head?
    By stampede in forum Antiandrogens - Propecia, Dutasteride, etc.
    Replies: 3
    Last Post: August 7th, 2007, 01:29 PM
  4. Damn, this guy looks great with a shaved head.
    By youngbaldie in forum Men's General Hair Loss Discussions
    Replies: 0
    Last Post: July 5th, 2007, 06:43 AM
  5. head itchy
    By almo181 in forum Dealing with Side Effects
    Replies: 2
    Last Post: May 7th, 2007, 12:43 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •